Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had a overdose of Cocaine. how could they be revived ?

Hey, Some of my friends and I are planning on going clubbing in CA over the long weekend and i got this weird feeling that something bad might happen. They tend to be crazy but this feels different than other times. In the event that one of them stopped their heart from a coke overdose or a cocaethilyene (coke and alcohol simultaneously mixed to created a stimulant more powerful than coke) overdose, how could they be revived ? IF CPR began immediatly and a diffribulator was used would they have a shot of making it ? Thanks.
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Well first of all they don't need to do that. And The second thing is CPR has to be started within the first 5 minutes or an AED(diffibulator). But the CPR has to be done correctly. Thats just the first thing that has to occur immediately. The next thing is to get them to the hospital so they can start IV fluids to flush out the alcohol and liquid charcoal to reverse the effects of the cocaine OD. Its very very dangerous and the best thing to do is just not do it. Drinking is one thing but Cocaine is another its very bad. The chance for a person to die taking cocaine and alcohol is very surreal and medical attention is going to be needed immediately!!!!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those medicines. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one physician told me, Signoflam causes peptic ulcer . Even one tablet of Signoflam can cause blood vomiting . I dont know, how I could continue till 8 tablets . What will I do now?

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition is not k. i am feeling more tierd, head ach. is there any chances of liver failure or what may be the result of this tabs and how many day it will take for me recover. Please send me the reply as soon as possible.

doctor1 MD

I am a heroin addict. The other morning, I was called into another friends hotel room because someone appeared to be having an overdose. This wasn t the type of OD I ve seen. The guy was rigid and stiff, his body was locked up and he was turning blue. I couldn t tell of he was getting any air in, if he was, he was breathing very shallow. He had an irregular but rapid heart rate and was completely unconscious. I was able to revive him after a few minutes. I ve seen this specific type of episode a handful of times, but until the other day, methamphetamine was always involved. What is happening, and what is the correct reaction to these episodes? (I always dial 911, but would still like to know how to assist)

Recent questions on  Drug overdose

doctor1 MD

My daughter is on suboxone , how does cymbalta interact with Suboxone?

doctor1 MD

I just took my wife's BP and it was 82/53 with a pulse of 87. This is abnormal as her BP is usually in the 130-140 range. She is on risperidone and was supposed to take 1.5 mg this morning. However, she got into the medication herself and may have...

doctor1 MD

For the last few hours I've been experiencing shortness of breath, dizzyness, tingling in my extremities,and feel like I can't take a deep breath or finish a yawn, I assume I should go to the ER but I'm concerned that they will do a drug test and I have used cocaine today, I don't think its an overdose I have been sick/allergies not sure wich but I don't want the drugs to be discovered, will they test for that

doctor1 MD

My niece's fiancée arrived in Southeast Asia with parents. His mother said he fell on the bathroom floor and went unconscious. He had taken numerous medication. She said she gave him percaset and codeine before. He laid unconscious for three hours...

doctor1 MD

I gave my 5 year old son who weighs about 60pds 1 tsp of rexall (cetirizine 5mg) about 2 hours ago. well, he just snuck in the medicine cabinet and took another teaspoon full. Do I need to take him to the hospital or should I just look for signs or symptoms of overdose and what would those be?

doctor1 MD

My daughter took a overdose of paracetamol her liver count was 8000 the doctors told us it was impossible for her to live but it come down in 4days to 1100 but my concern is brain damage she is not her self,ulosenating and and mood swings.
anger outburst. she was in a coma for 3days and her body was very swollen.

doctor1 MD

Good day What is the possibility that you can overdose on Pur-Bloka? How many tablets of 40mg will cause your heart to stop? Currently my husband takes abount 4 tablets a day. I read somewhere that you can overdose on 30 tablets? thanking you in advance for your response